MAUDE Adverse Event Report: Venclose, Inc. Venclose System digiRF Generator; Radiofrequency Ablation (RFA) Generator

Venclose, Inc. Venclose System digiRF Generator; Radiofrequency Ablation (RFA) Generator
Catalog Number VCRFG1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction

Brand Name
Venclose System digiRF Generator
Common Device Name
Radiofrequency Ablation (RFA) Generator
Manufacturer (Section D)
Venclose, Inc.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
Minnetronix, Inc.
1635 energy park dr.
2nd floor, #221
st. paul MN 55108
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50292954
Report Number3011879048-2026-00064
Device Sequence Number13188120
Product Code GEI
UDI-Device Identifier00858254006022
UDI-Public(01)00858254006022(17)300210
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCRFG1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown